# SDR DALA2024101710148

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 107,163 hours, 15,224 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 1606 -ATO- DUE TO T/O CONFIG WARNING FOR SPOILERS AT 20-30 KTS. WITH 60 PCT N1. CORRECTIVE ACTION: T/S PER FIM. C/W TO CONFIG TEST. NO FAULT NOTED. (6389218)
